# SDR DALA2019072904481

- Difficulty date: May 15, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 59,946 hours, 21,614 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Malfunctioned
- Location: E&E Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6269912) DURING INSPECTION FOUND E&E DOOR HANDLE OVER ROTATED AND PUNTURED THE E&E DOOR FRAME LEFT SIDE. MAINTENANCE REPAIRED DAMAGE ON THE LBL 6.74 INTERCOASTAL OF E AND E BAY DOOR SURROUND STRUCTURE AS PER ERA 578145-14.
